# SDR AALA202410239874

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 30,319 hours, 12,456 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAV DOOR GETS STUCK IN FLIGHT AND IS DIFFICULT TO OPERATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
